MathSciNet Relay Station
MathSciNet bibliographic data
MR2101548 (2005f:62038) 62F10
Chernov, N.; Lesort, C. Statistical efficiency of curve fitting algorithms. Comput. Statist. Data Anal. 47 (2004), no. 4, 713–728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement